# SDR FDEA201111144923

- Difficulty date: November 14, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 4L Y1221.2 BETWEEN FRAMES 76 TO   77, MISREPAIRED.  FABRICATED NEW SEAT TRACK ASSY AND INSTALLED IAW DRAWINGS A53279236,    A53278295, SRM 51-72-10 PAGES 1 TO 3, & SRM 51-40-21 PAGE 36.
